Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 15, NWS Mobile, AL

March 16, 2014Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 16, 2014, 10:08 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2014, 10:08 AM CDT (15:08 UTC)
Expired
Mar 16, 2014, 11:00 AM CDT
In force
52 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 91 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 4:51 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 423 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
423 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WUUS54 KMOB 161508
SVRMOB
ALC003-FLC033-091-113-161600-
/O.NEW.KMOB.SV.W.0015.140316T1508Z-140316T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1008 AM CDT SUN MAR 16 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 1100 AM CDT

* AT 1006 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
  PRODUCING DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTHWEST OF BELLVIEW TO 7 MILES WEST OF
  BELLVIEW TO 5 MILES NORTHEAST OF ORANGE BEACH TO 4 MILES EAST OF
  GULF SHORES...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          MIDWAY...
  OCEAN CITY...         FORT WALTON BEACH...  WOODLAWN BEACH...
  TIGER POINT...        PEA RIDGE...          NAVARRE BEACH...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 2 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&

LAT...LON 3025 8771 3046 8753 3060 8735 3067 8641
      3045 8640 3044 8642 3048 8646 3042 8659
      3040 8653 3042 8649 3042 8644 3041 8641
      3038 8641 3037 8642 3038 8681 3032 8717
      3032 8731 3026 8758
TIME...MOT...LOC 1507Z 270DEG 42KT 3050 8732 3046 8743
          3035 8750 3026 8762

$$
1 follow-up statement
168 
WWUS54 KMOB 161541
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1041 AM CDT SUN MAR 16 2014

ALC003-FLC033-091-113-161600-
/O.CON.KMOB.SV.W.0015.000000T0000Z-140316T1600Z/
OKALOOSA FL-SANTA ROSA FL-ESCAMBIA FL-BALDWIN AL-
1041 AM CDT SUN MAR 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN BALDWIN...SOUTHEASTERN ESCAMBIA...SOUTHEASTERN SANTA
ROSA AND SOUTHERN OKALOOSA COUNTIES...

AT 1038 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF NICEVILLE TO 10 
MILES WEST OF MARY ESTHER TO GULF BREEZE...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NAVARRE
BEACH...WYNNEHAVEN BEACH...HARRIS...WRIGHT...GARNIER...LONGWOOD...
VALPARAISO...OCEAN CITY...SHALIMAR...EGLIN AFB...EGLIN VILLAGE...LAKE
LORRAINE...FORT WALTON BEACH...CINCO BAYOU...POSTIL...DANA POINT...
SEMINOLE AND DESTIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&

LAT...LON 3025 8771 3042 8756 3046 8722 3064 8686
      3067 8641 3045 8640 3044 8642 3048 8646
      3042 8659 3040 8653 3042 8649 3042 8644
      3041 8641 3038 8641 3037 8642 3038 8681
      3032 8717 3032 8731 3026 8758
TIME...MOT...LOC 1540Z 270DEG 42KT 3062 8650 3044 8680
          3032 8710

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 7:29 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 16, 7:29 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
729 AM CDT SUN MAR 16 2014

.UPDATE...HAVE CLEARED CHOCTAW AND WAYNE COUNTIES FROM THE FLASH
FLOOD WATCH WITH OTHER MINOR ADJUSTMENTS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  52  62  42  68 / 100  70  40  10  05
PENSACOLA   72  57  64  47  66 / 100  80  70  30  05
DESTIN      66  59  66  52  65 / 100  90  70  30  05
EVERGREEN   71  54  62  43  69 / 100  70  60  20  05
WAYNESBORO  73  49  57  37  68 /  70  60  20  10  05
CAMDEN      73  51  60  41  68 / 100  70  40  20  05
CRESTVIEW   70  57  65  43  70 / 100  80  70  30  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER
     BALDWIN...UPPER MOBILE...WASHINGTON...WILCOX...

FL...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...

GM...SMALL CRAFT ADVISORY UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Mar 16, 7:23 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
723 AM CDT SUN MAR 16 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
723 AM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
MOVE EASTWARD ACROSS FORECAST AREA THIS MORNING AND EARLY THIS
AFTERNOON. WITH GOOD FORCING IN THE MID LEVELS OF THE ATMOSPHERE
COMBINED WITH STRONG VERTICAL SHEAR IN THE LOWER LEVELS THERE WILL BE
A CHANCE FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS MOST OF THE
FORECAST AREA THIS MORNING AND EARLY THIS AFTERNOON. DAMAGING
WINDS...POSSIBLE TORNADOES...PERIODS OF HEAVY RAIN ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER
THUNDERSTORMS THROUGH EARLY TO MID AFTERNOON.

DUE TO HEAVY RAIN WITH SOME OF THE STRONGER THUNDERSTORMS AND
TRAINING CELLS OVER THE SAME AREA SOME LOCATIONS COULD EXPERIENCE
FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL AREAS
THROUGH THIS AFTERNOON.

SHOWERS ALONG WITH A FEW ISOLATED THUNDERSTORMS CAN BE EXPECTED
TONIGHT AND EARLY MONDAY MORNING AS THE MAIN UPPER SYSTEM BEGINS TO
MOVE EAST OF THE REGION. THE MAIN CONCERN TONIGHT AND EARLY MONDAY
MORNING WILL BE POSSIBLE SMALL TO MEDIUM SIZE HAIL AND GUSTY WINDS
WITH THE STRONGER THUNDERSTORMS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-171230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
723 AM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS
WILL ALSO BE POSSIBLE THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 16, 7:23 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
723 AM CDT SUN MAR 16 2014

ALZ052-053-055-056-059-061>064-FLZ001-MSZ079-161345-
CONECUH AL-ESCAMBIA AL-MONROE AL-WASHINGTON AL-INLAND ESCAMBIA FL-
UPPER BALDWIN AL-CLARKE AL-LOWER BALDWIN AL-UPPER MOBILE AL-
LOWER MOBILE AL-GEORGE MS-
723 AM CDT SUN MAR 16 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GEORGE
COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CONECUH...WESTERN
ESCAMBIA...SOUTHERN MONROE...SOUTHEASTERN WASHINGTON...SOUTHEASTERN
CLARKE...NORTHERN BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...
NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 845 AM
CDT...

AT 720 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF MONROEVILLE TO 16 MILES
NORTHWEST OF ATMORE TO 13 MILES SOUTHEAST OF LUCEDALE...AND MOVING
EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDTOWN MOBILE...     DOWNTOWN MOBILE...
  MOWA CHOCTAW RESERVATION...                 MOVICO...
  POARCH CREEK RESERVATION...                 TILLMANS CORNER...
  SEMMES...             SATSUMA...            SARALAND...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS
EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

JP
Local storm report, Mar 16, 8:40 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
840 AM CDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   LAW ENFORCEMENT

            TREES REPORTED DOWN ON LINDA LN. AND FERRY AVE. IN
            SARALAND.

&&

10
Special weather statement, Mar 16, 8:57 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CDT SUN MAR 16 2014

ALZ058>060-FLZ003>006-161500-
COVINGTON AL-CRENSHAW AL-ESCAMBIA AL-INLAND OKALOOSA FL-
INLAND SANTA ROSA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
857 AM CDT SUN MAR 16 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COVINGTON...SOUTHERN
CRENSHAW AND SOUTHEASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...
NORTHERN OKALOOSA AND NORTHERN SANTA ROSA COUNTIES IN NORTHWEST
FLORIDA...THROUGH 1000 AM CDT...

AT 857 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF ANDALUSIA TO 19 MILES SOUTHWEST
OF ANDALUSIA TO 6 MILES SOUTH OF CENTURY...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          PINE LEVEL...         WHITING FIELD...
  POINT BAKER...        HORN HILL...          JAY...
  LAUREL HILL...        CRESTVIEW...          BAKER...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS
EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

JP

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:44 AM CDTFlash Flood WatchMOB9 hr
Mar 16, 8:18 AM CDTTornado WarningMOBEscambia, Santa Rosa27 min
Mar 16, 8:42 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa33 min
Mar 16, 9:19 AM CDTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa6 hr
Mar 16, 9:25 AM CDTTornado WarningMOBOkaloosa, Santa Rosa50 min
Mar 16, 9:49 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa3 hr
Mar 16, 10:00 AM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr
Mar 16, 10:19 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa26 min
Mar 16, 11:02 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa58 min
Mar 16, 11:22 AM CDTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa12 hr
Mar 16, 5:06 AM CDTTornado WarningMOBChoctaw, Clarke24 min
Mar 16, 5:30 AM CDTTornado WarningMOBClarke30 min
Mar 16, 5:53 AM CDTSevere Thunderstorm WarningMOBWashington52 min
Mar 16, 6:00 AM CDTTornado WarningMOBClarke, Wilcox45 min
Mar 16, 6:31 AM CDTTornado WarningMOBWashington44 min
Mar 16, 6:43 AM CDTAreal Flood AdvisoryMOBMobile2 hr
Mar 16, 7:09 AM CDTFlash Flood WarningMOBMobile3 hr
Mar 16, 7:41 AM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
Mar 16, 7:46 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile44 min
Mar 16, 7:59 AM CDTTornado WarningMOBBaldwin, Mobile31 min
Mar 16, 8:28 AM CDTSevere Thunderstorm WarningMOBMobile62 min
Mar 16, 8:31 AM CDTSpecial Marine WarningMOB89 min
Mar 16, 8:37 AM CDTTornado WarningMOBConecuh, Covington38 min
Mar 16, 9:01 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Escambia29 min
Mar 16, 9:25 AM CDTSpecial Marine WarningMOB95 min
Mar 16, 9:48 AM CDTSpecial Marine WarningMOB117 min
Mar 16, 10:14 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 10:59 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 2:35 PM CDTSpecial Marine WarningMOB85 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.